# SDR MWEA020385

- Difficulty date: June 1, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,758 hours, 39,328 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 801801
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AMBER GEAR DOOR OPEN LIGHT CAME ON AND STAYED ON EVEN WITH ALL HYDRAULIC PUMPS ON.  ON START OF DESCENT THE LIGHT WENT OUT.  WHEN SELECTING GEAR DOWN FOR LANDING ALL LIGHTS WORKED NORMAL.  REMOVED AND REPLACED RIGHT GEAR DOOR PROXIMITY SENSOR AND PERFORMED MTC CHECK REF MM 32-60-3.
